Open Access
Translator Disclaimer
Fall 2008 Common bounded universal functions for composition operators
Frédéric Bayart, Sophie Grivaux, Raymond Mortini
Illinois J. Math. 52(3): 995-1006 (Fall 2008). DOI: 10.1215/ijm/1254403727

Abstract

Let $\mathcal{A}$ be the set of automorphisms of the unit disk with $1$ as attractive fixed point. We prove that there exists a single Blaschke product that is universal for every composition operator $C_\phi$, $\phi\in\mathcal{A}$, acting on the unit ball of $H^\infty(\mathbb{D})$.

Citation

Download Citation

Frédéric Bayart. Sophie Grivaux. Raymond Mortini. "Common bounded universal functions for composition operators." Illinois J. Math. 52 (3) 995 - 1006, Fall 2008. https://doi.org/10.1215/ijm/1254403727

Information

Published: Fall 2008
First available in Project Euclid: 1 October 2009

zbMATH: 1181.47019
MathSciNet: MR2546020
Digital Object Identifier: 10.1215/ijm/1254403727

Subjects:
Primary: 47A16 , 47B33

Rights: Copyright © 2008 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.52 • No. 3 • Fall 2008
Back to Top